Table of Contents
International Journal of Combinatorics
Volume 2012, Article ID 430859, 40 pages
http://dx.doi.org/10.1155/2012/430859
Review Article

The Tutte Polynomial of Some Matroids

1Instituto de Matemáticas, Universidad Nacional Autónoma de México, Area de la Investigación Científica, Circuito Exterior, C.U., Coyoácan, 04510 México City, DF, Mexico
2Escuela de Ciencias, Universidad Autónoma Benito Juárez de Oaxaca, 68120 Oaxaca, OAX, Mexico
3Departamento de Ciencias Básicas, Universidad Autónoma Metropolitana, Azcapozalco, Avenue San Pablo No. 180, Col. Reynosa Tamaulipas, Azcapotzalco, 02200 México City, DF, Mexico

Received 23 February 2012; Accepted 10 July 2012

Academic Editor: Cai Heng Li

Copyright © 2012 Criel Merino et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Criel Merino, Marcelino Ramírez-Ibáñez, and Guadalupe Rodríguez-Sánchez, “The Tutte Polynomial of Some Matroids,” International Journal of Combinatorics, vol. 2012, Article ID 430859, 40 pages, 2012. https://doi.org/10.1155/2012/430859.